MathSciNet Relay Station
MathSciNet bibliographic data
MR690190 58F05 (70E15)
Holmes, Philip J.; Marsden, Jerrold E. Horseshoes and Arnolʹd diffusion for Hamiltonian systems on Lie groups. Indiana Univ. Math. J. 32 (1983), no. 2, 273–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement